# SDR FDEA201005011419

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- Engine: Pwa JT8D15
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65163411
- Condition: Corroded
- Location: Bs 1010 S29-30l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 1010 BETWEEN STRINGERS 30 AND 29 L.  REMOVED DAMAGE, .7500" X 3.5" IAW SRM, REV 102, 53-10-4 FIG 15. FABRICATED SHEAR TIE REPAIR DOUBLER FOR BS 1010 FRAME BETWEEN STRINGERS 30 AND 29L IAW SRM 53-10-4, FIG 15.  INSTALLED DOUBLER IAW SRM 53-10-4, FIG 15. FABRICATED DOUBLER USING 7075 - 0, .071" X 3.6250" X 2" IAW SRM 53-10-4, FIG 15.
